Doctor insights on:
Brain Venous Angioma
Is a venous angioma of the brain anything to concerned about ? (oh, i believe i got this after a hard fall). Thanks.
I have had a DVT in the leg previously that i needed a vena cava filter for. Now I have a venous angioma of the brain. Could they be connected? Also
Does a venous angioma of the brain weaken vessels? Making headaches more probe to a certain spot ?
Commonly seen on MRI: Cavernous angioma is a cluster of tiny but abnormal blood vessels that can be seen in the brain or spinal cord. Many people never experience symptoms from a cavernous angioma and may never even know they have one. They do have a tendency to bleed and depending on the location and size, they can cause seizures or other neurologic symptoms. ...Read more
I have strong traction of eyes (vitreomacular traction i think the doc called it). Venous angioma left temp lobe. Headaches. Aura. Is it epilepsy?
Separate issues: Vitreo-retinal traction is the presence of bands of scar in the fluids at the back of the eye which can predispose to retinal detachment. A retinal specialist should be consulted for this. The other conditions relate to brain issues with changes that could cause seizures. Best handled with a neurologist consultant. ...Read more
4months before discovered venous angioma at brainstem pons.Took rest symptoms gone.Now its new got pain righteye, shakyvision. Related with cavernoma?
See your doctor: Go back and see the physician with whom you consulted earlier. This sounds potentially quite severe and you should be seen and examined asap. ...Read more
I have venous angioma, i take valparin 1 pill and eptoin 2 pills) every night. I had my last seizure before 8 years.Should i continue my medication?
RISK ANALYSIS: It is possible that you could be stable enough at this point to consider modifying your medication, but when tapering an epilepsy drug, there is risk of withdrawal seizure even when done properly. If you do wish to proceed, first make sure your physical exam is normal, and an eeg also normal, then slowly taper one drug only, with close doctor followup. Do over at least 3-4 month period. ...Read more